MAUDE Adverse Event Report: LUTRONIC CORPORATION CLARITY II

LUTRONIC CORPORATION CLARITY II
Catalog Number 1110200210
Medical Device Problem Code Environmental Particulates (2930)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that black soot was observed on the patient's nose during a vascular treatment using clarity ii.Site confirmed that no patient injuries occurred.Site had relayed that they used newly updated icd settings, but soot still occurred.On (b)(6) 2026 a member of the cynosure lutronic clinical team contacted the treatment provider to further investigate the event.It was shared that patient's last two treatments were performed with same settings and was well tolerated.The settings used were 1064 nm, 5 mm handpiece diameter, 30 ms, 110 j/cm2, icd 10/10/10, single pass.During the same session, laser hair removal was performed afterwards on the client's ears and was well tolerated.The device was then switched to vascular settings, incorporating the updated icd parameters.One pulse was delivered to the right side of the nose without any issues.The incident occurred when an additional pulse was applied to the left side of the nose.The technician noted a bright spark at the time of treatment, followed by the appearance of black soot on the skin.On (b)(6), 2026, site reported that the patient is pleased with the vascular improvement and confirmed that there were no visible adverse effects on the skin after the soot subsided.On (b)(6) 2026, a trained cynosure lutronic field service engineer (fse) went to the treatment provider site to perform a device evaluation.During this time, site manager expressed to fse that this event happened before they started using the new 10-10-10 icd settings.In february 2026, cynosure lutronic sent out a safety letter to notify customers to utilize icd settings of 10/10/10 when performing vascular lesion treatments over 60 j/cm2.By performing this setting update, it would reduce the probability of recurrence.Fse continued with device evaluation and observed signs of burn and spots on cartridges.Handpiece had hairline cracks and filter required cleaning.Fse showed the site how to inspect and clean the handpiece filter.To resolve these issues, fse will replace both handpiece and fiber, and order new lens for cartridges.Fse will follow up to replace the lens on their next visit.The event is reportable per fda medical device reporting title 21 cfr part 803 since a malfunction occurred and could likely cause or contribute to a serious injury if the malfunction were to recur.

Brand Name
CLARITY II
Common Device Name
CLARITY II
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
MDR Report Key24800319
Report Number1222993-2026-00020
Device Sequence Number9537676
Product Code GEX
UDI-Device Identifier08809447653723
UDI-Public(01)08809447653723(11)250214
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/07/2026
Report Date (Section F) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1110200210
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/13/2026
Event Location Outpatient Treatment Facility
Date Report to Manufacturer04/07/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/07/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/07/2026